# SDR 9805089860

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND ONE SECTION OF CEILING EMERGENCY EXIT LIGHTING INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK, OPERATIONAL CHECK NORMAL.
